MAUDE Adverse Event Report: ZIMMER DENTAL IMPL SWISSPLUS OCTAGON 4. 8MM 10MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL SWISSPLUS OCTAGON 4. 8MM 10MM; DENTAL IMPLANT
Model Number OPWB10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the implant was removed due to pain.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number cmp-0648240 the following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes.' one impl swissplus octagon 4.8mm 10mm (opwb10) was returned for investigation.Visual inspection of the as returned product identified moderate signs of wear and debris about the implant threads.No pre-existing conditions were noted on the per.The reported product was located on tooth # 26 (fdi) and used for approximately 5 months.The reported event could not be recreated due to the nature of the dental device and event (medical condition).Review of appropriate documentation: documents reviewed: ifu 9667 rev 2 - 10/19; warnings; page 1.Dhr review was completed for the subject lot number 63769048.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (63769048) for similar event and no other complaint was identified.January post market trending was reviewed and there were no actionable events or corrective actions for the reported event (patient pain) or product (opwb10).Therefore, based on the available information, device malfunction has not occurred and the reported event was non-verifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL SWISSPLUS OCTAGON 4. 8MM 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10919480
Report Number0002023141-2020-02116
Device Sequence Number2713717
Product Code DZE
UDI-Device Identifier00889024016026
UDI-Public(01)00889024016026(17)221031(10)63769048
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K011245
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberOPWB10
Device Catalogue NumberOPWB10
Device Lot Number63769048
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer03/19/2021
Initial Report FDA Received Date11/30/2020
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR